Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it dangerous to be on 2 forms of birth control at once?

I'm on Implanon and the pill because a nurse at planned parenthood suggested it to regulate my periods. But I'm so sick lately and thinking this is the cause. But I also get frequent headaches, almost migraines, way before this situation arose, so I don't know what to attribute this sickness to. I'm throwing up, have EXTREME fatigue, and horrible headaches.

Answer Question
 
siobhanfitz

Asked by siobhanfitz at 5:34 PM on Oct. 9, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • yeah that might not be safe, you may want to check in with an OB instead of just a nurse...because they know more about BC than a nurse would. ---hope you get to feeling better and soon. -Sincerely Cyndi "D
    SuperbowlBoys

    Answer by SuperbowlBoys at 5:40 PM on Oct. 9, 2008

  • I've never heard of doubling up on BC pills...that sounds dangerous! There are enough side effects from the Pill(blood clots, heart problems, cancer, etc) let alone from two different pills.
    MommaLucy

    Answer by MommaLucy at 12:59 AM on Oct. 10, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN